# SDR USAA920081653

- Difficulty date: August 11, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C19 MAJOR REPAIR NR 6123258 FUSELAGE SKIN CRACKED AT AFT SATELLITE HOLE FOR RADIO ANTENNA MOUNT BS410, LBL1.5, BETWEEN S28R & S28L.  REPAIRED FUSELAGE SKIN AT BS410, LBL1.5, BETWEEN S28R & S28L IAW AMERICA WEST AIRLINES TASK CARD NR M2A53001.
